# SDR N6WA2012073001

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 11,192 hours, 7,489 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT STRIP MISSING - REATTACHED EXIT ROW EMERGENCY LIGHT STRIP IAW AMM 33-51-01, OK FOR SERVICE.
